# SDR DALA2023111309310

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 62,419 hours, 44,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER IS MISSING AT 1R DOOR. MAINTENANCE INSTALLED A NEW EMERGENCY EXIT LIGHT COVER AT 1R DOOR PER B717 AMM 33-51. AIRCRAFT IS NOW OK FOR SERVICE. (LP #4294606)
